EconPapers    
Economics at your fingertips  
 

On Nonlocal Normal Forms of Linear Second Order Mixed Type PDEs on the Plane

Alexy A. Davydov () and Yu. A. Kasten ()
Additional contact information
Alexy A. Davydov: Lomonosov Moscow State University
Yu. A. Kasten: Vladimir State University named after Alexander and Nikolay Stoletovs

A chapter in Control Systems and Mathematical Methods in Economics, 2018, pp 15-25 from Springer

Abstract: Abstract Here we propose the nonlocal normal form of main symbol of linear second order mixed type PDEs on the plane for Cibrario-Tricomi case with periodic coefficients. In particular that provides the normal form for equation, which describes an infinitesimal bending of typical rotation surface or sufficiently close to the one near its parabolic line.

Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:lnechp:978-3-319-75169-6_2

Ordering information: This item can be ordered from
http://www.springer.com/9783319751696

DOI: 10.1007/978-3-319-75169-6_2

Access Statistics for this chapter

More chapters in Lecture Notes in Economics and Mathematical Systems from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:lnechp:978-3-319-75169-6_2